# SDR CALA2010062300296

- Difficulty date: June 22, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N14653
- Make and model: Boeing 737524
- Aircraft serial: 28914
- Aircraft time: 32,522 hours, 17,365 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 65C384261
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - REMOVE STA 178 LT SIDE CHORD AT LBL 28 FROM APPROX WL 230 TO WL 185 (REF EA 5310-04111 OP 1) SIDE CHORD.  REMOVED AND REPLACED STA 178 LT SIDE CHORD AT LBL 28, FROM APPROX WL 230 TO WL185 REF PER EC/RA 5310-05224.
